# SDR HALA20240328078

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 37,863 hours, 5,602 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OTHER - ON POST FLIGHT CHK, MECHANICS FOUND HYD LEAK IN LH WHEEL WELL. FOUND L/G DOOR SUPPLY LINE CHECK VALVE LEAKING. REMOVED & REPLACED SEAL PER AMM 32-31-37-000-801-A01 / 400-801-A. LEAK CHK GOOD. PERFORMED OPERATIONAL CHECK OF LANDING GEAR DOORS PER AMM 32-31-00-710-8020A OPS CK GOOD, LEAK CK GOOD, OK FOR SVC
